MATHEMATICA BOHEMICA, Vol. 125, No. 2, pp. 135-137 (2000)

Incomparably continuable sets of semilattices

Jaroslav Jezek, Vaclav Slavik

Jaroslav Jezek, Charles University, Sokolovska 83, 186 75 Praha 8, Czech Republic, e-mail:; Vaclav Slavik, Czech Agricultural University, Kamycka 129, 165 21 Praha 6, Czech Republic, e-mail:

Abstract: A finite set of finite semilattices is said to be incomparably continuable if it can be extended to an infinite set of pairwise incomparable (with respect to embeddability) finite semilattices. After giving some simple examples we show that the set consisting of the four-element Boolean algebra and the four-element fork is incomparably continuable.

Keywords: semilattice, embedding

Classification (MSC2000): 06A12

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition